# SDR DALA2025011300298

- Difficulty date: January 13, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 10,782 hours, 1,234 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 O2 MASK AFT RIGHT LAV NEEDS RESTOW. CORRECTIVE ACTION: O2 MASK RESTOWED PER A330 AMM 35-21-42. OK FOR SERVICE. (6950163)
